# SDR QXEA0201369

- Difficulty date: June 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,589 hours, 3,092 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND LEADING EDGE INBOARD RIB HAS A HOLE CHAFED THROUGH EDGE.  REPAIRED IAW HORIZON AIR EA 6-57-36 AND WVAC EO DH8S-57-0448.
